# SDR USAA2012122600008

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 73,561 hours, 32,984 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 889
- Condition: Low Pressure
- Location: R1 Door
- Part time: 41,820 hours, 17,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLES HAVE LOW PRESSURE.  SERVICED R1 DOOR ASSIST BOTTLES PER AMM 52-10-00-614-001-A.
